Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Dark patches on thighs near vagina, black discolouration, occurred post rashes. Treatment options?

i have dark patches on my thighs near vaginal area it looks really very dirty, infact they were not from the begining they occured after rashes and my carelessness but now I feel very ugly from there, blackare also there please please suggest something effective I have been trying bleaching creams but have not been successful
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern this could be some kind of skin condition may be the infective state in my opinion this should be treated with the steroid ointment and the best option is Beclomethasone can be tried, hope this information helps you, take care have nice day.
Answered: Sun, 30 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor